MURAL - Maynooth University Research Archive Library



    Items where Author is "Presnajder, P."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Dolan, Brian P. and O'Connor, Denjoe and Presnajder, P. (2002) Matrix ϕ4 Models on the Fuzzy Sphere and their Continuum Limits. Journal of High Energy Physics, 3 (013). pp. 1-16. ISSN 1126-6708

    This list was generated on Thu May 26 23:15:55 2022 UTC.